# SDR C2XA00IA132

- Difficulty date: May 21, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145
- Aircraft serial: 145100
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 7287580501
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE NR 8 EMERGENCY LIGHT STRIP WAS FOUND TO HAVE A BROKEN WIRE.  MAINTENANCE REPAIRED THE AFFECTED WIRE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
